RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 1, Pages 33–35 (Mi dan31756)  

This article is cited in 12 scientific papers (total in 12 papers)

MATHEMATICS

Uniqueness and existence theorems and a priori properties of generalized solutions

V. I. Plotnikov

Gor'kii State University

Full text: PDF file (354 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: I. G. Petrovskii
Received: 10.03.1965

Citation: V. I. Plotnikov, “Uniqueness and existence theorems and a priori properties of generalized solutions”, Dokl. Akad. Nauk SSSR, 165:1 (1965), 33–35

Citation in format AMSBIB
\Bibitem{Plo65}
\by V.~I.~Plotnikov
\paper Uniqueness and existence theorems and a priori properties of generalized solutions
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 1
\pages 33--35
\mathnet{http://mi.mathnet.ru/dan31756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0212359}
\zmath{https://zbmath.org/?q=an:0145.35801}


Linking options:
  • http://mi.mathnet.ru/eng/dan31756
  • http://mi.mathnet.ru/eng/dan/v165/i1/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Plotnikov, “An energy inequality and the overdeterminacy property of a system of eigenfunctions”, Math. USSR-Izv., 2:4 (1968), 695–707  mathnet  crossref  mathscinet  zmath
    2. V. I. Plotnikov, “Existence theorems on optimizing functions for optimal systems with distributed parameters”, Math. USSR-Izv., 4:3 (1970), 697–719  mathnet  crossref  mathscinet  zmath
    3. M. I. Sumin, “A regularized gradient dual method for the inverse problem of a final observation for a parabolic equation”, Comput. Math. Math. Phys., 44:11 (2004), 1903–1921  mathnet  mathscinet  zmath  elib
    4. S. I. Kabanikhin, A. Kh. Khasanov, A. V. Penenko, “The gradient-based method for solving the inverse coefficient heat-conduction problem”, Num. Anal. Appl., 1:1 (2008), 34–45  mathnet  crossref
    5. M. I. Sumin, “Dual regularization and Pontryagin's maximum principle in a problem of optimal boundary control for a parabolic equation with nondifferentiable functionals”, Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S161–S177  mathnet  crossref  isi  elib
    6. M. I. Sumin, “Ob ustoichivom sekventsialnom printsipe Lagranzha v vypuklom programmirovanii i ego primenenii pri reshenii neustoichivykh zadach”, Tr. IMM UrO RAN, 19, no. 4, 2013, 231–240  mathnet  mathscinet  elib
    7. M. I. Sumin, “Stable sequential convex programming in a Hilbert space and its application for solving unstable problems”, Comput. Math. Math. Phys., 54:1 (2014), 22–44  mathnet  crossref  crossref  isi  elib  elib
    8. A. A. Gorshkov, M. I. Sumin, “Stable Lagrange principle in sequential form for the problem of convex programming in uniformly convex space and its applications”, Russian Math. (Iz. VUZ), 59:1 (2015), 11–23  mathnet  crossref
    9. Mikhail I. Sumin, “Regularization of Pontryagin maximum principle in optimal control of distributed systems”, Ural Math. J., 2:2 (2016), 72–86  mathnet  crossref
    10. V. I. Agoshkov, I. S. Novikov, “Solution of the pollutant concentration optimization problem with restrictions on the intensity of sources”, Comput. Math. Math. Phys., 56:1 (2016), 26–42  mathnet  crossref  crossref  isi  elib
    11. F. A. Kuterin, M. I. Sumin, “Regulyarizovannyi iteratsionnyi printsip maksimuma Pontryagina v optimalnom upravlenii. II. Optimizatsiya raspredelennoi sistemy”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:1 (2017), 26–41  mathnet  crossref  elib
    12. M. I. Sumin, “Regulyarizovannye printsip Lagranzha i printsip maksimuma Pontryagina v optimalnom upravlenii i obratnykh zadachakh”, Tr. IMM UrO RAN, 25, no. 1, 2019, 279–296  mathnet  crossref  elib
  • Number of views:
    This page:27
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019